MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Avista? MRI; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Avista? MRI; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number SC-2408-56
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the during an implant procedure, the lead tail broke in half when the physician was moving the lead into the midline incision.The cause was unknown and nothing unusual during the procedure.The lead was removed and replaced.The patient was doing well postoperatively.

Brand Name
Avista? MRI
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key25417131
Report Number3006630150-2026-03839
Device Sequence Number17602350
Product Code LGW
UDI-Device Identifier08714729904816
UDI-Public(01)08714729904816(17)280118(10)7091093
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSC-2408-56
Device Catalogue NumberSC-2408-56
Device Lot Number7091093
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/26/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Supplement Date Received by Manufacturer06/05/2026
08/24/2026
Initial Report FDA Received Date06/05/2026
Supplement Report FDA Received Date06/30/2026
09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/18/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age57 YR
Patient SexFemale